×

Found 16 Documents (Results 1–16)

100
MathJax

\( {\mathfrak{B}}_1\) classes of De Giorgi, Ladyzhenskaya, and Ural’tseva and their application to elliptic and parabolic equations with nonstandard growth. (English. Ukrainian original) Zbl 1448.35068

J. Math. Sci., New York 246, No. 1, 75-109 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 403-447 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Fractional De Giorgi classes and applications to nonlocal regularity theory. (English) Zbl 1425.35209

Dipierro, Serena (ed.), Contemporary research in elliptic PDEs and related topics. Based on lectures given during the INdAM intensive period, University of Bari, Bari, Italy, April 10 – June 9, 2017. Cham: Springer. Springer INdAM Ser. 33, 277-299 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification